EconPapers    
Economics at your fingertips  
 

Asymptotic normality of least squares estimators in autoregressive linear regression models

B.B. van der Genugten
Additional contact information
B.B. van der Genugten: Tilburg University, School of Economics and Management

Other publications TiSEM from Tilburg University, School of Economics and Management

Date: 1985
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... da355e8eb4d/download (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiutis:e9682241-ce6c-49cb-b198-197ac6a5bdcc

Access Statistics for this paper

More papers in Other publications TiSEM from Tilburg University, School of Economics and Management
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-03
Handle: RePEc:tiu:tiutis:e9682241-ce6c-49cb-b198-197ac6a5bdcc